# SDR FDEA201008032798

- Difficulty date: August 3, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK CROWN AND CHANNEL AT STA 680-729, LBL 45.5.  FABRICATED IAW NR 143N5090, SHT 2 REV - SEAT TRACK R & R IAW SRM 51-40-02, REV 100.  THIS REPAIR IS CLASSIFED AS MINOR IAW GMM 6-2-100.
